Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes tingling sensation in the thighs?

Answered by
Dr.
Dr. Ralph Chambers

General & Family Physician

Practicing since :1976

Answered : 2130 Questions

default
Posted on Tue, 6 Sep 2016 in Back Pain
Question: I hurt my lower back 4 weeks ago exercising and went to see a chiropractor. It seemed to be getting better and then Monday he did an adjustment on my back and it was hurting again on Tuesday. Went again yesterday and told him that whatever he did on Monday has made my back hurt more. Last night my back was very stiff, today my entire lower back is hurting and I have tingling in the front of both my thighs. I have taken advil. I did get in the floor this morning and pulled my knees to my chest to try and stretch, now I'm having trouble getting up and down. Any suggestions?
doctor
Answered by Dr. Ralph Chambers 1 hour later
Brief Answer:
Hello. This sounds like a disc problem

Detailed Answer:
Hello. The the thigh tingling is indicative of one or more nerve roots being compressed, probably from one or more damaged/ruptured discs in you lower back.

Chiropractic therapy can actually make this worse, so you need to see your doctor for an MRI scan of your lumbar spine and, if it is a ruptured disc problem, were I your doctor, I would refer you to a physiatrist--a physical medicine and rehabilitation MD specialist--for a customized treatment program that should help your symptoms.

Please let me know if you need any more information.

Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Treatment/Therapy
Lab Tests
Medical Topics

Recent questions on  Lumbar spine

doctor1 MD

HELLO I HAD SUFFERED A STROKE IN 2016 AND WAS SUBSCRIBED CHLOPIDOGREL/PLAVIX ANTICOAGULANT WHICH I TAKE DAILY ONCE A DAY. NOW...............I WOULD...

doctor1 MD

can someone please tell me what this means in a way i can understand. i had a lumbar spine cat scan done in the past. This is the report of that...

doctor1 MD

I gave birth like five months ago but my vagina aches, when I sleep in low air condition or under a fan? What might be causing the vagina aches. It...